# SDR NWAA082435528

- Difficulty date: May 29, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N528US
- Make and model: Boeing 757251
- Aircraft serial: 23843
- Aircraft time: 66,097 hours, 27,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE IT WAS FOUND THAT THE EMERGENCY LIGHTS AT DOOR 4L AND THE AFT LEFT BULLNOSE WERE INOPERATIVE.  MAINTENANCE REPLACED BATTERY PACK M737, ALL OPERATIONS CHECKED GOOD.
